OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.34 (2002) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4196

Title: On the minimal free resolution of multiple curves
Authors: Ballico, Edoardo
Keywords: multiple curve
minimal free resolution
rope
Issue Date: 2002
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Edoardo Ballico, "On the minimal free resolution of multiple curves", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 34 (2002), pp. 1-8.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
34 (2002)
Abstract: Here we give a sufficient condition to abtain the property Np for the minimal free resolution of a projective embedding of certain multiple (i.e. locally Cohen - Macaulay but not reduced) curves (ropes in the sense of Chandler and some generalizations).
URI: http://hdl.handle.net/10077/4196
ISSN: 0049-4704
MS Classification: 14H99
14N05
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.34 (2002)

Files in This Item:

File Description SizeFormat
BallicoRendMat34.pdf194.92 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.